# SDR QXEA0202094

- Difficulty date: December 2, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO UNDER FLOOR, STATION X601-609, RT Y9.25 VERTICAL WEB IS BUCKLED ADJACENT TO FLOOR SUPPORT RAIL.  REPAIRED IAW RD8-53-55.
